Found 19 Documents (Results 1–19)

On the Cauchy problem for a one-dimensional conservation law with initial conditions coinciding with a power or exponential function at infinity. (English. Russian original) Zbl 1501.35254

Differ. Equ. 58, No. 3, 304-313 (2022); translation from Differ. Uravn. 58, No. 3, 309-318 (2022).
MSC:  35L03 35L65 35L67
Full Text: DOI

Difference approximation for scalar conservation law. Consistency with entropy condition from the viewpoint of Oleǐnik’s E-condition. (English) Zbl 1028.65097

Hafez, M. M. (ed.) et al., Innovative methods for numerical solutions of partial differential equations. Proceedings of the symposium on progress in numerical solutions of partial differential equations, Arcachon, France, July 11-13, 1998. In honor of Phil Roe on the occasion of his 60th birthday. Singapore: World Scientific. 359-370 (2002).
MSC:  65M06 35L65

Existence and uniqueness of discontinuous solutions for a class of nonstrictly hyperbolic systems. (English) Zbl 0933.35126

Chen, Gui-Qiang (ed.) et al., Advances in nonlinear partial differential equations and related areas. Proceedings of a conference dedicated to Professor Xiaqi Ding on the occasion of his 70th birthday, Beijing, China, August 9–10, 1997. Singapore: World Scientific. 187-208 (1998).
MSC:  35L65 35D05 35L67 35L45

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field